Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, guys. My daughter is obsessed with healthy way of life and she constantly takes vitamin supplements. I am afraid she might overdose with vitamins. I would like to know how to recognize symptoms of vitamin overdose before it's too late. I will really appreciate your help. Thanks for reading my post.

Loading...

Hello to you too. If your daughter's diet is balanced, there is no real need for vitamin supplements. You haven't mentioned which vitamins she takes. Different vitamins cause different symptoms. Vitamin A overdose can cause skin disorders as early symptoms. The skin can also have orange color. Vitamin B6 intoxication can have proprioception loss. I think that very rarely vitamin overdose can cause so serious consequences that we can say “It's too late”. In any case consult with doctor. I hope I've helped you. Bye!
Reply

Loading...

hi everybody!
I have to do a report on vitamin overdose and i need information asap.
Reply

Loading...

You should be grateful that your daughter is striving to be healthy! Many people don't care enough about their health, and that is a travesty that will cause much larger problems in ones health.

Just make sure she's educated about what she's taking. Overdoses and adverse reactions in natural supplements are very rare, but can happen. Talk with her about it. Maybe buy her a book to use as a guide!

Keep this in mind: An estimated 106,000 people die each year in America from prescription drugs. 10 die each year from natural supplements, most of which are iron overdoses. Which should you be more worried about?
Reply

Loading...